# SDR DALA2022100506479

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 70,692 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2434794) DURING INSPECTION FOUND FASTENER HOLE ENLARGED TO.233 DIAMETER AT STATION 400 STR 22R. INSTALLED REPAIR FASTENER PER ERA 602546-14 REV ORIG.
